# SDR USAA2011031891131

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725130400200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LOWER LEFT WING FUEL PANEL 550CB BETWEEN WS 12870 TO WS 13464 & BETWEEN RIB 24 TO RIB 25.  REPLACED LOWER LEFT WING FUEL PANEL 550CB BETWEEN WS 12870 TO WS 13464 & BETWEEN RIB 24 TO RIB 25 IAW A320 SRM 51-72-11.
